RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 1, Pages 11–20 (Mi mz7198)  

Interpolation by $L$-spline functions of many variables

Yu. S. Zav'yalov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Abstract: The choice of function space allows us to make conclusions in the multidimensional case that are analogous to results in the theory of spline functions of one variable. We establish the minimum norm property, the existence and uniqueness of a solution of the interpolation problem, the property of best approximation, and the convergence of interpolation processes.

Full text: PDF file (793 kB)

English version:
Mathematical Notes, 1973, 14:1, 557–562

Bibliographic databases:

UDC: 517.5
Received: 20.11.1972

Citation: Yu. S. Zav'yalov, “Interpolation by $L$-spline functions of many variables”, Mat. Zametki, 14:1 (1973), 11–20; Math. Notes, 14:1 (1973), 557–562

Citation in format AMSBIB
\Bibitem{Zav73}
\by Yu.~S.~Zav'yalov
\paper Interpolation by $L$-spline functions of many variables
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 1
\pages 11--20
\mathnet{http://mi.mathnet.ru/mz7198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330851}
\zmath{https://zbmath.org/?q=an:0283.41003}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 1
\pages 557--562
\crossref{https://doi.org/10.1007/BF01095769}


Linking options:
  • http://mi.mathnet.ru/eng/mz7198
  • http://mi.mathnet.ru/eng/mz/v14/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019